# SDR ASAA2015051511869

- Difficulty date: May 15, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 70,893 hours, 40,614 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C323594
- Condition: Gouged
- Location: Bs 516-540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE SKIN AT GROUND, ACFT DOOR CUTOUT IS GOUGED.  ACFT GROUNDED.  REPAIRED FUSELAGE SKIN AT ACFT DOOR CUTOUT IAW SRM 53-30-01-2R-2.  THIS IS A CATEGORY B REPAIR WITH INSPECTION THRESHOLD OF 30,000 FLT CYCLES, FLT CYCLES AFTER REPAIR WITH INSPECTION INTERVAL FLT CYCLES OF 30,000, FLT CYCLES AT TIME OF REPAIR 40,614.
